# SDR SWAA2025022689886

- Difficulty date: January 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500I AT LEVEL STR 22L AT FWD CARGO COMPARTMENT 2025-81599 <[01].  REPLACED GUSSET LOCATED BS 500I AT LEVEL STR 22L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING # 143A7902 SHEET 256 REV: B. SEE INDIVIDUAL SIGN OFF BELOW.; [02] CERTIFIED CORRECTIVE ACTION STEP 1.
